×

Optimality conditions for \(C^{1,1}\) constrained multiobjective problems. (English) Zbl 1030.90115

Summary: The present paper is concerned with the study of the optimality conditions for constrained multiobjective programming problems in which the data have locally Lipschitz Jacobian maps. Second-order necessary and sufficient conditions for efficient solutions are established in terms of second-order subdifferentials of vector functions.

MSC:

90C29 Multi-objective and goal programming
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Jahn, J., Mathematical Theory of Vector Optimization in Partially-Ordered Spaces, Peter Lang, Frankfurt, Germany, 1985.
[2] Yu, P.L., Multicriteria Decision Making: Concepts, Techniques, and Extensions, Plenum Press, New York, NY, 1985.
[3] Luc, D.T., Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Springer Verlag, Berlin, Germany, Vol. 319, 1989.
[4] Giannessi, F., Mastroeni, G., and Pellegrini, L., On the Theory of Vector Optimization and Variational Inequalities: Image Space Analysis and Separation, Vector Variational Inequalities and Vector Equilibria, Edited by F. Giannessi, Kluwer Academic Publishers, London, England, pp. 153–216, 2000. · Zbl 0985.49005
[5] Guerraggio, A., Molho, E., and Zaffaroni, A., On the Notion of Proper Efficiency in Vector Optimization, Journal of Optimization Theory and Appli-cations, Vol. 82, pp. 1–21, 1994. · Zbl 0827.90123
[6] Khanh, P.Q., Proper Solutions of Vector Optimization Problems, Journal of Optimization Theory and Applications, Vol. 74, pp. 105–130, 1992. · Zbl 0795.90057
[7] Luc, D. T., and Schaible, S., On Efficiency and Generalized Concavity, Journal of Optimization Theory and Applications, Vol. 94, pp. 147–153, 1997. · Zbl 0886.90121
[8] Luc, D. T., On the Properly Efficient Points of Nonconvex Sets, European Jour-nal of Operations Research, Vol. 86, pp. 332–336, 1995. · Zbl 0908.90227
[9] Kuhn, H. W., and Tucker, F.H., Nonlinear Programming, Proceedings of the 2nd Berkeley Symposium on Mathematical Statistics and Probability, Berkeley, California, pp. 481–492, 1951.
[10] Luc, D.T., Contingent Derivative of Set-Valued Maps and Applications to Vector Optimization, Mathematical Programming, Vol. 50, pp. 99–111, 1991. · Zbl 0718.90080
[11] Luc, D. T., and Malivert, C., Invex Optimization Problems, Bulletin of the Australian Mathematical Society, Vol. 46, pp. 47–66, 1992. · Zbl 0755.90072
[12] Craven, B.D., Nonsmooth Multiobjective Programming, Numerical Functional Analysis and Optimization, Vol. 10, pp. 49–64, 1989. · Zbl 0645.90076
[13] Luc, D.T., A Multiplier Rule for Multiobjective Programming Problems with Continuous Data, SIAM Journal on Optimization, Vol. 13, pp. 168–178, 2002. · Zbl 1055.90063
[14] Wang, S., Second-Order Necessary and Sufficient Conditions in Multiobjective Programming, Numerical Functional Analysis and Optimization, Vol. 12, pp. 237–252, 1991. · Zbl 0764.90076
[15] Bolintineau, S., and El maghri, M., Second-Order Efficiency Conditions and Sensitivity of Efficient Points, Journal of Optimization Theory and Applications, Vol. 98, pp. 569–592, 1998. · Zbl 0915.90226
[16] Aghezzaf, B., and Hachimi, M., Second-Order Optimality Conditions in Multiobjective Optimization Problems, Journal of Optimization Theory and Applications, Vol. 102, pp. 37–50, 1999. · Zbl 1039.90062
[17] Liu, L.P., The Second-Order Conditions of Nondominated Solutions for C 1,1 Generalized Multiobjective Mathematical Programming, Systems Sciences and Mathematical Sciences, Vol. 4, pp. 128–138, 1991. · Zbl 0734.90078
[18] Guerraggio, A., and Luc, D. T., Optimality Conditions for C 1,1 Vector Optim-ization Problems, Journal of Optimization Theory and Applications, Vol. 109, pp. 615–629, 2001. · Zbl 1038.49027
[19] Clarke, F.H., Optimization and Nonsmooth Analysis, Wiley, New York, NY, 1983. · Zbl 0582.49001
[20] Hiriart-urruty, J. B., Strodiot, J. J., and Nguyen, V.H., Generalized Hessian Matrix and Second-Order Optimality Conditions for Problems with C 1,1 Data, Applied Mathematics and Optimization, Vol. 11, pp. 43–56, 1984. · Zbl 0542.49011
[21] Klatte, D., and Tammer, K., On the Second-Order Sufficient Optimality Con-ditions for C 1,1 Optimization Problems, Optimization, Vol. 19, pp. 169–180, 1988. · Zbl 0647.49014
[22] Luc, D.T., Taylor’s Formula for C k,1 Functions, SIAM Journal on Optimiz-ation, Vol. 5, pp. 659–669, 1995. · Zbl 0852.49012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.